Peripheral neuropathy

FormerMember
FormerMember
  • 4 replies
  • 8 subscribers
  • 3074 views

Hi, this is my first post, its regarding neuropathy in my feet, I have finished my treatment ( for the time being ) I was encouraged to take reflexology treatment to help ease the problem, this has been very successful, however with the Covid 19 all my treatment has been cancelled. My feet have now become quite sore again and I'm getting a lot of discomfort now, it is proving quite difficult to walk any kind of distance, ( my 1 daily exercise within the regulations ). I would like to ask if anyone has any advice for me to help my situation as I am not sure when my treatment will start again. TIA 

  • Morning 

    Warm welcome to the club no one wants to join :-/

    Is your Peripheral Neuropathy (info link) baggage leftover from chemo ? As some chemo drugs are more prone to cause this effect than others.

    A lot of cancer patients are having treatments postponed or changed because of this covid19 which is causing a fair bit of distress until it all eases.

    What aspect is affecting you the worst - pain, numbness or both ?

    Have you previously tried meds that alter nerve signals like Gabapentin or Pregabalin to see if they ease your foot pain ?  Friction can make this worse so if you live in a house try to keep your feet flat to avoid friction on the balls of your feet when using stairs.

    J (my wife) has this in her feet post chemo and it took a good 6 months to ease but she still has numb big toes and this was way back in 2012. She also used Udderley Smooth + Urea from Amazon to keep her feet moist and ease the pain.

    You don't mention the cancer type you had but if you click the 'Groups' button you should be able to find a suitable group for those who have the same treatments - there is also one for Life After Cancer which may be useful ?

    Hope this is of some help for now, take care, G n' J

  • FormerMember
    FormerMember in reply to Dreamthief

    Hi,

    Thanks for the welcome and for your info, ok yes I finished chemo last July, my main issue is pain in the balls of my feet which is restricting my walking, which at times is very slow.

    I have not yet tried any meds, but I will mention this to my Dr who is going to call next week. I am willing to try anything so will check out Udderley Smooth.

    Like I say I am new to this community so I will take a look at the groups at see what I can find, many thanks for your help and advice

    Take care stay safe

    TM

  • Hi 

    It is usually the balls of the feet that are worse affected as they take most of the weight and friction :-/

    If you decide to go for a tub of Udderely Smooth to try make sure it is the one with the + Urea.

    Hopefully your Dr can give you something to ease this.

    Take care, G n' J

  • FormerMember
    FormerMember in reply to Dreamthief

    Hi,

    Ok thank you for your message and advice, yes I hope the Dr can help, 

    Take Care